Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 412, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 22, 2017, 2:06 PM MST for Cibola County, Socorro County, Valencia County, New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2017, 2:06 PM MST (21:06 UTC)
- Expired
- Aug 22, 2017, 2:24 PM MST
- In force
- 18 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cibola County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 70 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
959
WUUS55 KABQ 222106
SVRABQ
NMC006-053-061-222145-
/O.NEW.KABQ.SV.W.0412.170822T2106Z-170822T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
306 PM MDT TUE AUG 22 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Cibola County in west central New Mexico...
West central Valencia County in central New Mexico...
Northwestern Socorro County in central New Mexico...
* Until 345 PM MDT.
* At 306 PM MDT, a severe thunderstorm was located 18 miles southeast
of Acoma Pueblo, or 24 miles south of Laguna Pueblo, moving
southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Cibola...west central Valencia and northwestern
Socorro Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3467 10748 3480 10740 3473 10709 3452 10725
TIME...MOT...LOC 2106Z 300DEG 16KT 3469 10738
HAIL...1.50IN
WIND...60MPH
$$
CA1 follow-up statement
919
WWUS55 KABQ 222124
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
324 PM MDT TUE AUG 22 2017
NMC006-053-061-222134-
/O.CAN.KABQ.SV.W.0412.000000T0000Z-170822T2145Z/
Cibola-Valencia-Socorro-
324 PM MDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CIBOLA...WEST
CENTRAL VALENCIA AND NORTHWESTERN SOCORRO COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.
LAT...LON 3467 10748 3480 10740 3473 10709 3452 10725
TIME...MOT...LOC 2118Z 300DEG 16KT 3465 10729
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 1:57 PM MST, 9 minutes earlier.
Area forecast discussion, Aug 22, 1:57 PM MST, 9 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 257 PM MDT Tue Aug 22 2017 .SYNOPSIS... A backdoor front will push southwest through the area this evening and overnight, focusing storms and the potential for locally heavy rainfall across the South Central Mountains and Southeast Plains. The front will recharge moisture over the state and lead to several days of robust storms with potential for locally heavy rainfall, mainly over the higher terrain. High temperatures will generally be near or slightly below normal through the end of the work week thanks to cloud cover and rain-cooling. High pressure aloft will center over the Great Basin by the weekend, which will allow for daily rounds of storms to continue and generally be focused over the mountains of central and northern New Mexico. Otherwise, daytime temperatures will be within a few degrees of normal this weekend and into early next week. && .DISCUSSION... The backdoor front progressed into the Northeast and East Central Plains this morning and kicked off a round of deep convection that produced significant locally heavy rainfall amounts up to 5" across portions of Harding County. The front is currently progressing southwest across the East Central and Southeast Plains and triggering a round of heavy rain producing storms between Fort Sumner, Clovis and Portales. This round of convection has likely reached it's potential and the front is moving into an area with similar surface based instability, so locally heavy rainfall amounts between 2-3" and pulse-type severe storms look to be a good bet across the Southeast Plains late this afternoon into the evening hours. The front will create moderate east canyon/gap winds into portions of he Middle/Lower Rio Grande Valley this evening and then progress west to near the Continental Divide. The front will recharge moisture across much of our area and cause PWATs to rise back to near or above normal through Thursday as the upper high remains anchored south of us. Wed/Thu storms will be capable of producing locally heavy rainfall amounts over 2", mainly over western and south central higher terrain Wed then over much of central and eastern portions of the area Thu. The upper high will begin to strengthen and transition north Friday, eventually becoming centered over the Great Basin by late in the weekend. Sufficient moisture will remain over the area for daily rounds of storms, which will become more focused over the mountains and adjacent highlands/valleys of central NM going into early next week as the flow aloft turns more northerly. There are some differences between the 12z GFS and ECMWF solution on the positioning/orientation of the upper high going into the middle of next week that would make a difference in terms of storm production, so forecast confidence decreases from early to mid next week. 11 && .FIRE WEATHER... A potent backdoor cold front will move west and southwest across central NM late this afternoon into the evening, setting off mainly scattered showers and thunderstorms as it does so. The front will push to the AZ line by sunrise Wednesday. Locally heavy rainfall is likely from the stronger storms. Favored area(s) for storms will shift to the southern half of the state Wednesday as dry air aloft from the west limits storm formation north of Interstate 40. A weak sub-tropical wave remains on track to move from southwest to northeast across the state Thursday, resulting in an uptick in showers and storms Thursday afternoon and evening. Four Corners high pumps up along the NM/AZ border Friday, pulling in some dry air in from the northwest. Meanwhile at the surface, high pressure over west TX will create a low level easterly flow east of the central mountain chain, resulting in a convergence zone along the east slopes of the Sangres and central highlands. Convection will favor these areas as a result. Low level easterly flow continues Saturday as the Four Corners high center builds over the Great Basin. Storms will once again favor areas along and east of the central mountains. Low level easterlies push westward into central and western NM Sunday, spreading low level moisture and thunderstorms chances to the AZ line. The one exception is forecast across the northwest plateau where dry air will continue to win out. Low level easterlies continue into early next week and with the Four Corners high remaining over the Great Basin, near average crops of afternoon and evening storms will continue for most areas. 33 && .AVIATION... 18Z TAF CYCLE Weak upper low over northeast NM combining with a backdoor sfc front to generate a nearly stationary area of convection over Harding County this morning. This area is forecast to expand through the afternoon and create an east wind into the RGV at KSAF and KABQ btwn 22/20-22/22Z. Convection to also develop along the northern mountain and western mountains aft 18Z due to daytime heating. Any convection will result in occasional mt obscurations and brief MVFR cigs/vsbys along with wind gusts to 45kt. Areas of MVFR to IFR cigs/vsbys to develop east of the central mt chain aft 23/03Z, continuing through mid morning Wednesday. 33 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 88 58 86 / 10 5 10 20 Dulce........................... 51 80 50 79 / 40 10 20 30 Cuba............................ 51 80 55 78 / 20 10 10 40 Gallup.......................... 51 85 52 82 / 5 10 20 30 El Morro........................ 48 80 50 78 / 10 20 40 30 Grants.......................... 50 83 53 81 / 10 30 20 50 Quemado......................... 54 80 55 78 / 10 40 30 50 Glenwood........................ 61 87 62 86 / 10 50 40 40 Chama........................... 47 75 49 74 / 30 20 20 40 Los Alamos...................... 56 78 58 76 / 30 40 30 50 Pecos........................... 53 79 56 77 / 30 20 20 40 Cerro/Questa.................... 51 76 51 74 / 30 20 20 40 Red River....................... 46 68 45 66 / 30 20 30 60 Angel Fire...................... 45 72 44 71 / 30 20 30 50 Taos............................ 50 80 51 77 / 30 10 20 30 Mora............................ 49 76 52 74 / 30 30 30 50 Espanola........................ 59 84 61 83 / 30 10 20 30 Santa Fe........................ 56 79 58 77 / 30 10 20 40 Santa Fe Airport................ 56 83 58 80 / 30 10 20 30 Albuquerque Foothills........... 61 86 63 83 / 20 20 20 30 Albuquerque Heights............. 64 86 65 84 / 20 10 20 30 Albuquerque Valley.............. 63 88 64 86 / 20 10 20 20 Albuquerque West Mesa........... 63 87 64 84 / 20 10 20 20 Los Lunas....................... 62 90 63 87 / 20 10 20 20 Rio Rancho...................... 61 87 64 84 / 30 10 20 20 Socorro......................... 65 87 66 86 / 20 30 30 30 Sandia Park/Cedar Crest......... 54 81 57 78 / 30 20 20 40 Tijeras......................... 57 83 59 80 / 30 20 20 40 Moriarty/Estancia............... 55 82 56 79 / 20 20 20 30 Clines Corners.................. 54 79 56 77 / 20 20 20 40 Gran Quivira.................... 58 82 59 80 / 20 30 40 50 Carrizozo....................... 59 83 61 81 / 20 30 40 40 Ruidoso......................... 56 76 56 74 / 30 60 40 60 Capulin......................... 53 77 56 77 / 20 40 30 60 Raton........................... 54 81 55 79 / 20 20 30 50 Springer........................ 56 82 57 80 / 20 20 30 40 Las Vegas....................... 51 78 54 76 / 30 20 30 40 Clayton......................... 57 80 60 80 / 20 20 40 40 Roy............................. 57 79 58 79 / 50 20 40 40 Conchas......................... 62 86 65 86 / 50 20 40 30 Santa Rosa...................... 61 85 63 85 / 40 20 30 30 Tucumcari....................... 62 87 65 87 / 40 20 40 30 Clovis.......................... 63 82 63 83 / 50 20 40 40 Portales........................ 64 83 64 84 / 50 20 40 40 Fort Sumner..................... 64 86 66 86 / 50 20 20 40 Roswell......................... 67 90 68 89 / 30 20 30 30 Picacho......................... 61 83 62 83 / 30 20 30 40 Elk............................. 59 79 59 78 / 40 60 30 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 11
Hazardous weather outlook, Aug 22, 2:12 AM MST, 11 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 312 AM MDT Tue Aug 22 2017 NMZ501>540-231100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 312 AM MDT Tue Aug 22 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A back door cold front sliding down the plains today will be a focus for shower and thunderstorm development. A few storms may be strong or severe with hail and downburst winds the main threats. However, due to slow storm motion in addition to the instability, heavy rain is also possible which may lead to areas of flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Daily rounds of shower and thunderstorm activity is expected through the weekend. Locally heavy rainfall is possible each day, and a few strong or severe storms will be possile on Thursday across eastern New Mexico as well. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, gusty winds, flooding, as well as rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Special weather statement, Aug 22, 1:03 PM MST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
203 PM MDT TUE AUG 22 2017
NMZ535-222030-
Curry County-
203 PM MDT TUE AUG 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CURRY COUNTY UNTIL
230 PM MDT...
At 203 PM MDT, Doppler radar was tracking a strong thunderstorm over
Broadview, or 30 miles north of Clovis, moving east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Grady, Broadview and Bellview.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3479 10336 3487 10332 3487 10329 3495 10328
3495 10324 3492 10304 3465 10304
TIME...MOT...LOC 2003Z 290DEG 20KT 3486 10324
40Special weather statement, Aug 22, 1:15 PM MST, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
215 PM MDT TUE AUG 22 2017
NMZ535-222045-
Curry County-
215 PM MDT TUE AUG 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CURRY COUNTY UNTIL
245 PM MDT...
At 215 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Rhea, or 13 miles northeast of Clovis. This storm
was nearly stationary.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Clovis and Pleasant Hill.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3451 10317 3468 10308 3467 10304 3446 10304
3443 10305
TIME...MOT...LOC 2015Z 295DEG 3KT 3457 10305
40Special weather statement, Aug 22, 1:22 PM MST, 44 minutes before
Special Weather Statement National Weather Service Albuquerque NM 222 PM MDT TUE AUG 22 2017 NMZ534-535-222100- Curry County-Quay County- 222 PM MDT TUE AUG 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL QUAY AND NORTHEASTERN CURRY COUNTIES UNTIL 300 PM MDT... At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Bellview, or 29 miles northwest of Friona, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Quay and northeastern Curry Counties. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3495 10319 3505 10316 3503 10304 3491 10304 TIME...MOT...LOC 2022Z 287DEG 10KT 3496 10307 40
Special weather statement, Aug 22, 1:42 PM MST, 24 minutes before
Special Weather Statement National Weather Service Albuquerque NM 242 PM MDT TUE AUG 22 2017 NMZ535-536-222115- Roosevelt County-Curry County- 242 PM MDT TUE AUG 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT AND SOUTHEASTERN CURRY COUNTIES UNTIL 315 PM MDT... At 241 PM MDT, Doppler radar was tracking a strong thunderstorm near Saint Vrain, or 12 miles west of Clovis, moving east at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Clovis, Saint Vrain, Cannon Air Force Base, Ranchvale and Portair. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3436 10354 3455 10347 3449 10309 3423 10318 TIME...MOT...LOC 2041Z 287DEG 18KT 3444 10343 40
Special weather statement, Aug 22, 1:47 PM MST, 19 minutes before
Special Weather Statement National Weather Service Albuquerque NM 247 PM MDT TUE AUG 22 2017 NMZ536-222115- Roosevelt County- 247 PM MDT TUE AUG 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT COUNTY UNTIL 315 PM MDT... At 247 PM MDT, Doppler radar was tracking a strong thunderstorm over Oasis State Park, or over Portales, moving east at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Portales, Oasis State Park and Arch. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3416 10343 3428 10337 3426 10305 3405 10315 TIME...MOT...LOC 2047Z 291DEG 13KT 3422 10332 40
Special weather statement, Aug 22, 2:01 PM MST, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
301 PM MDT TUE AUG 22 2017
NMZ507-222145-
West Central Highlands-
301 PM MDT TUE AUG 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...WEST
CENTRAL VALENCIA AND NORTHWESTERN SOCORRO COUNTIES UNTIL 345 PM
MDT...
At 301 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southeast of Acoma Pueblo, or 24 miles south of Laguna Pueblo,
moving southeast at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
This storm will remain over mainly rural areas of southeastern
Cibola...west central Valencia and northwestern Socorro Counties.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3473 10751 3474 10751 3482 10743 3471 10704
3449 10729 3462 10744 3464 10744 3466 10742
3466 10748 3469 10752 3471 10752 3471 10753
TIME...MOT...LOC 2101Z 305DEG 19KT 3469 10739
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 5:30 PM MST | Special Weather Statement | ABQ | Colfax | 15 min |
| Aug 21, 11:32 PM MST | Areal Flood Advisory | ABQ | San Miguel | 118 min |
| Aug 22, 12:05 AM MST | Areal Flood Advisory | ABQ | Torrance | 115 min |
| Aug 22, 12:36 AM MST | Areal Flood Advisory | ABQ | Torrance, Valencia | 114 min |
| Aug 22, 2:18 AM MST | Areal Flood Advisory | ABQ | Torrance | 117 min |
| Aug 22, 7:12 AM MST | Areal Flood Advisory | ABQ | Colfax, Union | 2 hr |
| Aug 22, 7:32 AM MST | Special Weather Statement | ABQ | Harding | 43 min |
| Aug 22, 8:21 AM MST | Areal Flood Advisory | ABQ | Harding, Union | 114 min |
| Aug 22, 8:39 AM MST | Special Weather Statement | ABQ | Harding | 51 min |
| Aug 22, 9:28 AM MST | Areal Flood Advisory | ABQ | Harding | 2 hr |
| Aug 22, 10:20 AM MST | Flash Flood Warning | ABQ | Harding, Union | 3 hr |
| Aug 22, 10:31 AM MST | Special Weather Statement | ABQ | Quay | 44 min |
| Aug 22, 11:19 AM MST | Severe Thunderstorm Warning | ABQ | Curry, Harding, Quay, San Miguel | 41 min |
| Aug 22, 12:08 PM MST | Special Weather Statement | ABQ | Quay | 37 min |
| Aug 22, 12:12 PM MST | Severe Thunderstorm Warning | ABQ | Curry, Quay | 48 min |
| Aug 22, 12:15 PM MST | Severe Thunderstorm Warning | ABQ | Curry, Quay | 31 min |
| Aug 22, 12:17 PM MST | Special Weather Statement | ABQ | Curry | 28 min |
| Aug 22, 12:32 PM MST | Areal Flood Advisory | ABQ | Curry | 118 min |
| Aug 22, 12:35 PM MST | Areal Flood Advisory | ABQ | Curry, Quay, San Miguel | 115 min |
| Aug 22, 1:03 PM MST | Special Weather Statement | ABQ | Curry | 27 min |
| Aug 22, 1:10 PM MST | Severe Thunderstorm Warning | ABQ | Curry, Quay | 16 min |
| Aug 22, 1:15 PM MST | Special Weather Statement | ABQ | Curry | 30 min |
| Aug 22, 1:22 PM MST | Special Weather Statement | ABQ | Quay | 38 min |
| Aug 22, 1:42 PM MST | Special Weather Statement | ABQ | Curry | 33 min |
| Aug 22, 1:47 PM MST | Special Weather Statement | ABQ | Roosevelt | 28 min |
| Aug 22, 2:01 PM MST | Special Weather Statement | ABQ | Valencia | 44 min |
| Aug 22, 2:07 PM MST | Areal Flood Advisory | ABQ | Curry | 113 min |
| Aug 22, 2:32 PM MST | Special Weather Statement | ABQ | Lincoln | 43 min |
| Aug 22, 2:42 PM MST | Special Weather Statement | ABQ | 48 min | |
| Aug 22, 3:37 PM MST | Special Weather Statement | ABQ | Socorro | 38 min |
| Aug 22, 3:39 PM MST | Flash Flood Warning | ABQ | Colfax, Harding, Union | 3 hr |
| Aug 22, 3:48 PM MST | Special Weather Statement | ABQ | Chaves | 27 min |
| Aug 22, 3:49 PM MST | Special Weather Statement | ABQ | Guadalupe | 26 min |
| Aug 22, 3:59 PM MST | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln | 35 min |
| Aug 22, 4:02 PM MST | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Aug 22, 4:11 PM MST | Special Weather Statement | ABQ | Taos | 49 min |
| Aug 22, 4:18 PM MST | Severe Thunderstorm Warning | ABQ | Guadalupe | 42 min |
| Aug 22, 4:47 PM MST | Special Weather Statement | ABQ | 28 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.